Search

Search results

Current filters: HIV, Treatment, Side effects

53 search results

Tenofovir and telomeres – is there a link?

From TreatmentUpdate 195
2013, CATIE
Research summary - Webpage

Aging, HIV and the possible effect of nukes

From TreatmentUpdate 195
2013, CATIE
Research summary - Webpage

Australia: raltegravir and muscle weakness—a rare complication

From TreatmentUpdate 193
2012, CATIE
Research summary - Webpage

Muscle weakness

From TreatmentUpdate 193
2012, CATIE
Research summary - Webpage

France: Factors linked to low vitamin D levels in HIV-positive people

2012, CATIE
Research summary - Webpage

Understanding the risk/benefit of bone drugs

From TreatmentUpdate 189
2012, CATIE
Research summary - Webpage

Changes in bone density among HIV-negative men, some of whom used tenofovir

From TreatmentUpdate 189
2012, CATIE
Research summary - Webpage

Reduced bone density and HIV

From TreatmentUpdate 189
2012, CATIE
Research summary - Webpage

Changes in body fat and muscle with lopinavir-ritonavir

From TreatmentUpdate 182
2011, CATIE
Research summary - Webpage

Drugs and the kidneys

From TreatmentUpdate 174
2009, CATIE
Research summary - Webpage